Inference about parameters in Binomial-Poisson distribution with additional incomplete data Article

Che, Suisui, Huang, Kai, Mi, Jie. (2016). Inference about parameters in Binomial-Poisson distribution with additional incomplete data . COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 45(11), 3206-3222. 10.1080/03610926.2014.901367



cited authors

  • Che, Suisui; Huang, Kai; Mi, Jie

fiu authors

publication date

  • 2016

Digital Object Identifier (DOI)

start page

  • 3206

end page

  • 3222

volume

  • 45

issue

  • 11

research area